Economics Faculty Database
Economics
Arts & Sciences
Duke University

 HOME > Arts & Sciences > Economics > Faculty    Search Help Login pdf version printable version 

Publications [#266653] of A Ronald Gallant

Journal Articles

  1. AR Gallant and JF Monahan, Explicitly infinite-dimensional Bayesian analysis of production technologies, Journal of Econometrics, vol. 30 no. 1-2 (1985), pp. 171-201, ISSN 0304-4076
    (last updated on 2016/06/24)

    Abstract:
    The firm's cost function is viewed as a point in a function space and data is viewed as following some probability law that has as its parameters various functionals evaluated at the firm's cost function. The Fourier flexible form is used to represent a cost function as an infinite-dimensional vector whose elements are the parameters of the Fourier form. This representation is used to assign a prior distribution to the function space. A procedure for numerical computation of the posterior distribution of an elasticity of substitution is set forth. The ideas are illustrated with an example. © 1985.


Duke University * Arts & Sciences * Economics * Faculty * Research * Staff * Master's * Ph.D. * Reload * Login